Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blocked sinus, pain in nose, eyes and forehead, tiredness. Is this sinusitis?

Hi, I have an underactive thryroid and being treated with Vitamin B12 injections . I have had the 3 week load up dose and my first 3 monthly dose, although i brought this forward by a couple of weeks as i could feel my energy levels dropping. The week of the injection i began to have a sore throat for 10 days si went to the doctors who said to take Ibruprofen as it was not infected. A few days later i had what i thought was a heavy cold. I was blowing out horrid green mucous which was getting worse so saw the medics and diagnosed with sinustis and prescribed anti-biotics which i have taken for the past 3 days. My sinuses are still blocked and i have had pain in my nose, eyes and forehead . I am feeling excessively tired and need to sleep throughout the day with no real energy to do this anything. Is this how the sinusitis affects or is a combination of my symptoms? Many thanks, Sandra
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi and thanks for the query,
Pain around the eyes, forehead and in the cheek area are due to sinusitis.
Pain can be relieved by using decongestant nose drops like otrivin.
Instill 3 drops of otrivin in both the nostrils and follow it up with steam inhalation 3 times a day for 5 days.
Pain killers also help with the pain.
Antibiotics can take a couple of days to start acting. So do not worry.
If your symptoms are not relieved then you may need to change the antibiotic later.
Do not eat or drink anything cold and avoid exposure to the air conditioner.
Tiredness is a symptom of viral infection, so nothing to worry.
Dr kishori.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor